# SDR QXEA2022081500269

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 47,982 hours, 50,821 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 54009498
- Part serial: 446
- Condition: Malfunctioned
- Location: Fadec
- Part time: 2,854 hours, 3,003 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG FADEC CAUTION CAME ON AS WELL AS POWERPLANT MESSAGE ON E.D. DIRVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND FC 912 POSTED ON CHANNEL A&B ON 11-AUG-2022 AT 17:41:48 ON ENGINE #1.REPLACED P2.2 INTERSTAGE BLEED VALVE ON #1 ENGINE IAW Q400 AMM TASKS 75-31-11-000/400-801. FAULT DID NOT RETURN. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
